Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Baycol should have been pulled from the market sooner
 

Baycol should have been pulled from the market sooner

New studies have confirmed that the statin drug Baycol used to lower cholesterol may be harmful and should have been removed from the market sooner. When Baycol is taken with fibrates by older diabetics, they increase their risk of developing a muscle disorder which may be fatal in some cases. The latest study shows that the risk is even greater than first shown by initial studies.

Source: summary of medical news story as reported by Medical News Today

Related Disease Topics:

Article Source Details

About: Baycol should have been pulled from the market sooner

Date: 28 November 2004

Source: Medical News Today

URL: http://www.medicalnewstoday.com/medicalnews.php?newsid=16957

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Metabolic syndrome mechanism defined
  • Micropenis may be corrected by surgery
  • Midwife sued over brain damaged infant
  • Midwives under scrutiny as 2 home deliveries die
  • Migraine sufferers face increased stroke risk
  • Migraines frequently misdiagnosed and underdiagnosed
  • Migraines more than just a headache
  • Mild asthma can be controlled without preventers
  • Military ignores symptoms of a young soldier suffering from a brain eating disease
  • Military technology used to diagnose breast cancer
  • Milk fatty acids prevents cancer and arthritis
  • Minimally invasive laser surgery and stents provide effective treatment for blocked areteries
  • Minor illnesses contributing to pressure in the ER
  • Miracle baby for cancer victim
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise